Next Article in Journal
One-Dimensional Convolutional Neural Networks for Detecting Transiting Exoplanets
Next Article in Special Issue
A New Hardy–Hilbert-Type Integral Inequality Involving One Multiple Upper Limit Function and One Derivative Function of Higher Order
Previous Article in Journal
A Study of the Monotonic Properties of Solutions of Neutral Differential Equations and Their Applications
Previous Article in Special Issue
Third-Order Differential Subordinations Using Fractional Integral of Gaussian Hypergeometric Function
 
 

Order Article Reprints

Journal: Axioms, 2023
Volume: 12
Number: 347

Article: Efficient Technique for Solving (3+1)-D Fourth-Order Parabolic PDEs with Time-Fractional Derivatives
Authors: by Ramadan A. ZeinEldin, Inderdeep Singh, Gurpreet Singh, Mohammed Elgarhy and Hamiden Abd EI-Wahed Khalifa
Link: https://www.mdpi.com/2075-1680/12/4/347

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop